Please use this identifier to cite or link to this item:
Type: Journal article
Title: Further Studies of Fully Developed Flow Through Ducts of Arbitrary Section by the Contour Line-Conformal Mapping Technique
Author: Mazumdar, J.
Hopkins, D.
Citation: Internat. J. Math and Math. Sci.. 20(4):783-798
Issue Date: 1997
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.